# SDR A6WA201441499

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE CRACKED ISOLATOR MOUNT BRACKET.  R & R WITH SERVICEABLE PN 601R45156-75 IAW SRM 51-40-11 & 51-42-06.
